MAUDE Adverse Event Report: BECTON DICKINSON AS SYR PSD MICROBORE; INTRAVENOUS EXTENSION TUBING SET

BECTON DICKINSON AS SYR PSD MICROBORE; INTRAVENOUS EXTENSION TUBING SET
Catalog Number 10014914
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4): initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
Material#: 10014914.It was reported by customer that leaking fluids.Upon infusion, rn noticed some leaking from gub connection between nad and pressure disc tubing.Verbatim#: rcc received a complaint via email.Email(s) attached please see the below cif / product complaint for item 10014914 on stocking po (b)(4).Please provide next steps on credit or return / credit.Record number : (b)(4).Initial reporter : (b)(6).Sales rep : (b)(6).Description as reported : leaking fluids.Upon infusion, rn noticed some leaking from gub connection between nad and pressure disc tubing.This is multiple items being reported as failed splitting cifs for each vendor - items are a pressure disc tubing, cardiac filter, microclave external reference number : (b)(4).Account number : (b)(6).Account name : (b)(6).Product code : al10014914.Additional information: what is the date of event? (b)(6) 2024.Describe any patient harm, injury, complication or negative outcome that occurred because of the event.The event occurred while in use with patient but no serious injury or harm was done.Delay in care.Any sample available for investigation? if yes, are you able to provide the address of the facility for us to ship the return label? yes, we have the item(s) ready to be returned for evaluation.(b)(6).
 
Additional Manufacturer Narrative
The customer reported leaking at pressure disc, and returned one used sample of material 10014914, lot unknown.The set was visually examined for defects and abnormalities.No defects or abnormalities were observed.The set was infused with water from the included syringe, and the set infused normally without any leaks.The set was clamped and pressurized at 10 psi, but still, no leaks were observed.The customer complaint was not able to be replicated.The root cause is unknown without a replicated failure.A device history record review could not be performed on material 10014914 because the lot number is unknown.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.
 
Event or Problem Description
No additional information was provided.

Brand Name
AS SYR PSD MICROBORE
Common Device Name
INTRAVENOUS EXTENSION TUBING SET
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MDS DCHU
75 north fairway drive
vernon hills IL 60061
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18969010
Report Number9616066-2024-00460
Device Sequence Number12404803
Product Code FPA
UDI-Device Identifier10885403233906
UDI-Public(01)10885403233906
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K811885
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10014914
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2024
Supplement Date Received by Manufacturer08/28/2024
Initial Report FDA Received Date03/25/2024
Supplement Report FDA Received Date08/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown